# SDR DXTA200701986

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,580 hours, 3,393 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE GEAR INITIALLY WOULD NOT RETRACT (GEAR HANDLE WOULD NOT MOVE).  TRIED SEVERAL TIMES AND IT RETRACTED. FOUND RT SQUAT SWITCH OUT OF RIG. RERIGGED IAW CESSNA 750. MM. CH. 32-60-00.  OPS CHECKS GOOD.
